MAUDE Adverse Event Report: STRYKER GMBH STANDARD DRILL BIT ANCHORAGE 2.0MM / L110MM, AO; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

STRYKER GMBH STANDARD DRILL BIT ANCHORAGE 2.0MM / L110MM, AO; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Model Number XFO082001
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.
 
Event or Problem Description
As reported: "using mmi anchorage mtp cp plate, while using the distal locking guide a 2.0mm drill bit tip broke off in the patient and we were unable to recover it.Along with the drill bit while screwing in the last 3.5mm locking screw the t8 screwdriver tip broke off in the screw head unable to get loose and out of the screw head.Both drill bit and screwdriver head stuck in the screw were left in the patient and surgical site closed." no delay¿s or major distraction to the case.

Brand Name
STANDARD DRILL BIT ANCHORAGE 2.0MM / L110MM, AO
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
MDR Report Key10573206
Report Number0008031020-2020-02263
Device Sequence Number19709975
Product Code HWE
UDI-Device Identifier07613252265511
UDI-Public07613252265511
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberXFO082001
Device Catalogue NumberXFO082001
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/27/2020
Initial Report FDA Received Date09/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1